# SDR 2004UALA00548

- Difficulty date: June 4, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 27,286 hours, 9,668 cycles
- Engine: Iae V2527A5
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Condition: Lightning Strike
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR RIB 10 WAS DAMAGED BY LIGHTNING.  REPLACED RIB AND INSTALLED BLIND FASTENERS.
